ClinVar Miner

Submissions for variant NM_002230.4(JUP):c.746C>T (p.Thr249Met) (rs377612199)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Biesecker Lab/Clinical Genomics Section,National Institutes of Health RCV000171962 SCV000050953 uncertain significance not provided 2013-06-24 criteria provided, single submitter research
Invitae RCV000699752 SCV000828477 uncertain significance Naxos disease; Arrhythmogenic right ventricular cardiomyopathy, type 12 2018-06-15 criteria provided, single submitter clinical testing This sequence change replaces threonine with methionine at codon 249 of the JUP protein (p.Thr249Met). The threonine residue is highly conserved and there is a moderate physicochemical difference between threonine and methionine. This variant is present in population databases (rs377612199, ExAC 0.002%). This variant has not been reported in the literature in individuals with JUP-related disease. ClinVar contains an entry for this variant (Variation ID: 191674). Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: "Deleterious"; PolyPhen-2: "Probably Damaging"; Align-GVGD: "Class C0"). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.